The Expected Number of Level Crossings of Random Trigonometric Polynomials

K Farahmand, A Shaposhnikov

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages1085-1089
    JournalApplied Mathematics Letters
    Volume17
    Publication statusPublished - Apr 2005

    Cite this

    Farahmand, K ; Shaposhnikov, A. / The Expected Number of Level Crossings of Random Trigonometric Polynomials. In: Applied Mathematics Letters. 2005 ; Vol. 17. pp. 1085-1089.
    @article{4706f4f62be14364bbd45251421fd4a1,
    title = "The Expected Number of Level Crossings of Random Trigonometric Polynomials",
    author = "K Farahmand and A Shaposhnikov",
    year = "2005",
    month = "4",
    language = "English",
    volume = "17",
    pages = "1085--1089",
    journal = "Applied Mathematics Letters",
    issn = "0893-9659",
    publisher = "Elsevier",

    }

    The Expected Number of Level Crossings of Random Trigonometric Polynomials. / Farahmand, K; Shaposhnikov, A.

    In: Applied Mathematics Letters, Vol. 17, 04.2005, p. 1085-1089.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - The Expected Number of Level Crossings of Random Trigonometric Polynomials

    AU - Farahmand, K

    AU - Shaposhnikov, A

    PY - 2005/4

    Y1 - 2005/4

    UR - http://www.elsevier.com/locate/aml

    M3 - Article

    VL - 17

    SP - 1085

    EP - 1089

    JO - Applied Mathematics Letters

    T2 - Applied Mathematics Letters

    JF - Applied Mathematics Letters

    SN - 0893-9659

    ER -